|Dosage Form||Package Information||Links|
|LIQUID||296 mL in 1 BOTTLE, PLASTIC (11822-3416-1)||Label Information|
Liver warning: This product contains acetaminophen.
Severe liver damage may occur if you take:
more than 6 doses (12 tablespoonfuls or 180 mL) in 24 hours for adults
more than 5 doses (5 tablespoonfuls or 75 mL) in 24 hours for
children 6-12 years old
with other drugs containing acetaminophen
3 or more alcoholic drinks everyday while using this product
Sore throat warning: If sore throat is severe, persists for more than 2 days,
is accompanied or followed by fever, headache, rash, nausea, or vomiting,
consult a doctor promptly.
if you are on a sodium-restricted diet
if you are now taking a prescription monoamine oxidase inhibitor (MAOI)
(certain drugs for depression, psychiatric or emotional conditions, or Parkinson's
disease), or for two weeks after stopping the MAOI drug. If you do not know if your
prescription drug contains an MAOI, ask a doctor or pharmacist before taking this
product. with any other drug containing acetaminophen (prescription or
non-prescription). If you are not sure whether a drug contains acetaminophen, ask a
doctor or pharmacist.
redness or swelling is present new symptoms occur
you get nervous, dizzy or sleepless
pain or cough gets worse or lasts more than 5 days (children) or 7 days (adults)
fever gets worse or lasts more than 3 days
cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
Overdose Warning: Taking more than the recommended dose (overdose) could cause
serious health problems, including liver damage. In case of accidental overdose, seek
professional assistance or contact a Poison Control Center immediately. Quick medical
attention is critical for adults as well as for children even if you do not notice any signs
take only as recommended (see overdose warning)
use dosage cup or tablespoon (TBSP)
do not exceed 5 doses (children) or 6 doses (adults) per 24 hours
adults and children 12 years and older.........2 tablespoons (30 mL) every 4 hours
children 6 years to under 12 years................ 1 tablespoon (15 mL) every 4 hours
children 4 years to under 6 years...................do not use unless directed by a doctor
children under 4 years.....................................do not use
When using Day Time and Night Time products, carefully read each
label to ensure correct dosing.
|DAY TIME WITH PE
acetaminophen, dextromethorphan hydrobromide, phenylephrine hci liquid
|Labeler - Rite Aid Corporation (014578892)|